Journal of Combinatorial Designs

Cover image for Vol. 24 Issue 6

Edited By: Charles J. Colbourn, Jeffrey H. Dinitz, and Patric R.J. Östergård

Impact Factor: 0.657

ISI Journal Citation Reports © Ranking: 2014: 131/312 (Mathematics)

Online ISSN: 1520-6610

Recently Published Issues

See all

Author Guidelines

Author Guidelines

Recently Published Articles

  1. Autoparatopisms of Quasigroups and Latin Squares

    Mahamendige Jayama Lalani Mendis and Ian M. Wanless

    Article first published online: 1 MAR 2016 | DOI: 10.1002/jcd.21515

  2. On Skew E–W Matrices

    José Andrés Armario and María Dolores Frau

    Article first published online: 29 FEB 2016 | DOI: 10.1002/jcd.21519

  3. A Note on q-Covering Designs in PG(5, q)

    Antonio Cossidente and Francesco Pavese

    Article first published online: 18 FEB 2016 | DOI: 10.1002/jcd.21517